# SDR 00FDEA00345

- Difficulty date: May 15, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIL DEFLECT DISAG LEVEL 2 CATUION DURING FLAPS RETRACTION.  *S/D*  REMOVED AND REPLACED AILERON ACTUATOR ASSY IAW MD 11, RIG AND ADJUSTMENT PER MD11 MM 27-16-02-4.  OK FOR SERVICE.
